mental-health-icon
Antidepressants and migraine
I am taking antidepressants tab.  depsol 25 mg and rexipra from last 5 year and my depression is under control, today for my migraine and enxity ear pressure issue , migraine dr. Give  tablet  amitone10 and flunil10. And tell me to stop old prescribed antidepressants. What should I do for migraine issue ?
70 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

No I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please consider taking some NSAID pain killers or triptans for migraine and continue with your previous medicine for depression.
Next Steps
Please see a psychiatrist. He/She will treat your migraine also
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello sir. No need to worry about your migraine issues with homoeopathic medicine it will help out Deep Homoeopathic Clinic will help you to come out from this problem with homoeopathic medicine which have no side effects along with diet chart (provided by us) Assure results you would seen in 21 days We conduct online consultation and medicine provided through our courier services at your door steps Happy to help you Regards Dr Poonam
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
As per your short description you should not stop previous medications in this situation.
Next Steps
Consult a experienced psychiatrist who can handle both of your problem together and prescribe medication regime tailor made for your condition.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No sir don't do that.... You should not stop rexipra abruptly. Again Flunil is not for migraine. I think we need a detail discussion to know how to manage the situation. Am not saying he is wrong ... perhaps we need to understand the message correctly. Let's c. Hope you will get well soon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.